×

zbMATH — the first resource for mathematics

Grid schemes of any order of accuracy for quasi-linear elliptic equations. (English. Russian original) Zbl 0477.65071
Sov. Math. 23, No. 10, 1-13 (1979); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1979, No. 10(209), 24-37 (1979).

MSC:
65N12 Stability and convergence of numerical methods for boundary value problems involving PDEs
65N15 Error bounds for boundary value problems involving PDEs
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
35J65 Nonlinear boundary value problems for linear elliptic equations
PDF BibTeX XML Cite